# SDR IPXA202508044210

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 25,887 hours, 15,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY UNITS FAILED BITE CHECK -ER AMM 33-51-00-0501 REF PS1 STEP 23 C/W BITE CHECK IAW AMM 33-51-00-0501, NO FAULTS FOUND, CHECK OK AT THIS TIME
